# SDR SWAA2024061701987

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 52,094 hours, 33,692 cycles
- System (JASC): 3810 · Potable Water System
- Part: Filter
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POTABLE WATER HAS A PUNGENT STRONG CHEMICAL SMELL NOTICED BY FLIGHT CREW/CABIN CREW AND PASSENGERS. HOT BEVERAGE SERVICE WAS DIS-CONTINUED. BATHROOM FAUCET SUPPLY WAS ALSO TURNED OFF (CONTINUED BELOW) (CONTINUED- ) FRONT/ AND AFT AS WELL. HAND SANITIZER WAS MADE AVAILABLE<[01] R/R FWD & AFT GALLEY WATER FILTERS IAWW AMM 38-11-99 DRAINED & SERVICED POTABLE WATER. RAN FAUCETS AND CPFFEE MAKERS WITH NO SMELL NOTED
